# SDR SWAA2018082724557

- Difficulty date: August 7, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13213
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB ATTACH ANGLE CRACKED AT BS 663, BETWEEN RBL 25 TO RBL 45.  REPAIRED ANGLE PER EA & ER.
